Improved Epstein-Glaser renormalization in x-space versus differential renormalization
Resumen: Renormalization of massless Feynman amplitudes in x-space is reexamined here, using almost exclusively real-variable methods. We compute a wealth of concrete examples by means of recursive extension of distributions. This allows us to show perturbative expansions for the four-point and two-point functions at several loop order. To deal with internal vertices, we expound and expand on convolution theory for log-homogeneous distributions. The approach has much in common with differential renormalization as given by Freedman, Johnson and Latorre; but differs in important details.
Idioma: Inglés
DOI: 10.1016/j.nuclphysb.2014.07.018
Año: 2014
Publicado en: NUCLEAR PHYSICS B 886 (2014), 824-869
ISSN: 0550-3213

Factor impacto JCR: 3.929 (2014)
Categ. JCR: PHYSICS, PARTICLES & FIELDS rank: 7 / 27 = 0.259 (2014) - Q2 - T1
Financiación: info:eu-repo/grantAgreement/ES/MINECO/FPA2012-35453
Tipo y forma: Article (Published version)
Área (Departamento): Física Teórica (Departamento de Física Teórica)

Creative Commons You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use.

Exportado de SIDERAL (2017-05-03-14:32:00)

Este artículo se encuentra en las siguientes colecciones:
Articles > Artículos por área > Física Teórica

 Record created 2016-12-13, last modified 2017-05-03

Versión publicada:
Rate this document:

Rate this document:
(Not yet reviewed)